# SDR HNAA2012121901122

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AIRSTAIR DOOR OPENING THRESHOLD AT NUT PLATES AND DOOR SEAL HOLE.  CLEANED MINOR COROSION OF THRESHOLD AS REQUIRED. ALODINED AND PRIMED BARE METAL.
